# SDR ASAA0671250

- Difficulty date: November 28, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 22,300 hours, 9,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 071702001
- Part serial: 8918
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND AFT 2 EMERGENCY LIGHTS ON RT SIDE (AISLE LIGHTS) INOP.  REMOVED AND REPLACED AFT RT OVHD PWR SUPPLY IAW AMM, OPS CHK GOOD.
